| Catalog Number |
305197 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, needle 16x1 rb, broken needle hub during use.The following was provided by the initial reporter: at our hospital we have had several instances of needles breaking apart when the needle is being injected into a vial.The needle is the bd precision glide needle 16g x 1" lot number 6175332, exp 5/31/2031.Additional information:
can you please provide an exact date of event in format dd-mmm-yyyy? (b)(6) 2026.As you mentioned "we have had several instances" were there any events that were not reported to bd earlier? if yes kindly provide further details of the events not reported before.Several events happened the week of (b)(6) however this was not reported to me until another event on (b)(6).
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.